# SDR SWAA2019010928315

- Difficulty date: December 10, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 46,494 hours, 31,234 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A200031
- Part serial: 000970
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT SPAR UPPER CHORD CORRODED BETWEEN 24 AND 36 INCHES FROM OUTBOARD END.  R&R LEADING EDGE STABILIZER PER AMM.
